Paper Title:
A Characterization of Admissible Linear Estimator of Regression Coefficients in Variance Component Models
  Abstract

In the paper, for the variance component models we take the ordinary quadratic risk function, and consider the admissibility of the linear estimators of linear combinations of regression coefficients in the class of linear homogeneous and inhomogeneous estimators. We get the necessary and sufficient conditions for the linear estimators of linear combinations of regression coefficients to be admissible.

  Info
Periodical
Edited by
Qi Luo
Pages
1162-1167
DOI
10.4028/www.scientific.net/AMM.58-60.1162
Citation
S. Q. Wang, M. Q. Li, "A Characterization of Admissible Linear Estimator of Regression Coefficients in Variance Component Models", Applied Mechanics and Materials, Vols. 58-60, pp. 1162-1167, 2011
Online since
June 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Yue Zhang, Wei Ni
Abstract:The control problem of Markovian jump linear descriptor systems is considered in this paper. Based on generalized multi-Lyapunov function a...
681
Authors: Li Ming Liang, Fa Lu Weng, Yuan Chun Ding
Chapter 1: Computer-Aided Manufacturing
Abstract:In this paper the problem of robust stability and stabilization of a class of uncertain singular Systems with uncertainties in both the...
32
Authors: Shao Hua Long, Shou Ming Zhong
Chapter 5: Control, Automation and Computer-Aided Systems
Abstract:This paper is concerned with the problem of the stochastic admissibility for a class of nonlinear singular Markovian jump systems with...
1446
Authors: Peng Lin, Gang Hu
Chapter 3: Theory and Practice of Fuzzy Systems, Fuzzy Control and Neural Networks
Abstract:In this paper, the admissible conditions (regular, impulse-free and stable) for a class of continuous-time Takagi-Sugeno (T-S) fuzzy...
259